umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbation analysis for the eigenproblem of periodic matrix pairs
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
2001 (English)In: Linear Algebra and Its Applications, Vol. 337, 157-187 p.Article in journal (Refereed) Published
Abstract [en]

This paper is devoted to perturbation analysis for the eigenproblem of periodic matrix pairs {(A(j), E-j)}(j=1)(K). We first study perturbation expansions of periodic deflating subspaces and eigenvalue pairs. Then, we derive explicit expressions of condition numbers, perturbation bounds and backward errors for eigenvalue pairs and periodic deflating subspaces. (C) 2001 Elsevier Science Inc. All rights reserved.

Place, publisher, year, edition, pages
2001. Vol. 337, 157-187 p.
Identifiers
URN: urn:nbn:se:umu:diva-21959ISBN: 0024-3795 OAI: oai:DiVA.org:umu-21959DiVA: diva2:212220
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000171549400009
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 15 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf